| Model Number |
N/A |
| Medical Device Problem Code |
Component Incompatible (1108)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/21/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of regp2398 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported "picc wire will not thread through introducer needle.Once the needle was removed, flushed fine, wire still wouldn't advance.Nurse cut the tip of the wire off to try to advance again and it went through the needle fine.".